# SDR NSVA201080

- Difficulty date: May 9, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N208WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4208
- Aircraft time: 4,449 hours, 4,380 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN LANDING GEAR DOOR OPEN IN FLIGHT AT ABOUT 210KTS WITH LANDING GEAR SELECTED IN UP POSITION (2 AMBER/2 RED IN TRANSIT LIGHT WERE ILLUMINATED - GEAR STARTED TO COME DOWN.  CREW FOLLOWED CHECKLIST AND PROCEEDED TO THE DESTINATION WITHOUT FURTHER INCIDENT.  FERRIED TO ALB - RIGGED PROX SENSOR AND PERFORMED GEAR SWINGS.
